# SDR 2007UALA03533

- Difficulty date: August 31, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 56,163 hours, 21,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL FUSELAGE STA 1180, BETWEEN STR 27R- 28R, STRINGER SHEAR TIE CRACKED, AFT SIDE OF RIGHT W/W.
